# SDR DL757100067

- Difficulty date: January 11, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 73,889 hours, 36,077 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bulb
- Condition: Burned Out
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL ODOR 1L LAV. NO ELECTRICAL ODOR.  FOUND HOT PLASTIC ODOR COMING FROM OVERHEAD BULB.  REPLACED BULB, CKS OK.
